# SDR CA150626008

- Difficulty date: June 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,327 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: C2TE2A
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK OF 7 INCHES FOUND ON THE OUTBOARD TIP AREA OF THE RIGHT ELEVATOR DURING THE PILOTS PREFLIGHT INSPECTION BEFORE THE FIRST FLIGHT OF THE DAY.  ELEVATOR ASSEMBLY REPLACED.
